I had cataracts removed, Crystalens inserted on the left eye. I could see well, could read newspaper, etc.. Right eye surgery - Crystalens inserted - See well. THEN left eye became a little blurry, scar was removed using "yag." Week or two later, I looked at my left eye and it had dilated, not the regular round dialtion, but from middle to outside in a teardrop effect. Ghost were showing, so Doc "tweaked" the eyes using traditional lasik. Now I cannot read the newspaper, menus, or some other. HELP. Can anything be done to correct THIS? Thanks.VR
well the teardrop dilation and the lasik/vision problems are likely unrelated. 2 separate issues.
if the teardrop dilation WENT AWAY, then dont worry about it. a temporary sectoral dilation and innervation issue...not dangerous. if it did not go away its likely some muscle or nerve damage from the cataract extraction.
as for the lasik/vision problems...sounds like the doc overcorrected your vision to see well at distance and at the same time made your near vision worse. if it has been less than say 6 months then dont worry too much...everything could still be okay.
if it has been more than about 6 months, then no, i personally dont think there's going to be much you or anyone can do to restore the near vision in that eye.
The dilation was temporary.
The left eye was supposed to be for near vision and the right eye for distance. Is there nothing that can be done for over correction? I'm very angry that reading and computer work has resulted in a problem and require glasses. I'm much more interested in my near vision than my distance, as nearly all day is used for reading and computer! Can another crystalens replace the lens that's for reading? I could just cry!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.